# SDR S2YA960030

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 10138901821
- Condition: Failed
- Location: Aux Fuel Syst
- Part time: 2,324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MONTH OF OCTOBER THERE WERE TWO FUEL PRESSURE SWITCH (P/N 101-389018-21) FAILURES.  AIRCRAFT N NR 901SK PRESSURE SWITCH S/N NR 2895 FAILED AT 1316.4 HOURS.  AIRCRAFT N NR 148SK PRESSURE SWITCH S/N NR 2050 FAILED AT 3320.0 HOURS.  THE PRESSURE SWITCHES WERE FROM THE AUX FUEL TRANSFER SYSTEM, PRESSURE SWITCH S/N NR 2895 FAILED TO GIVE AN 'RT NO AUX XFR' ANNUNCIATOR IN THE 'ON' MODE AND PRESSURE SWITCH S/N NR 2050 FAILED TO GIVE AN 'LT NO AUX XFR' ANNUNCIATOR IN THE 'AUTO' MODE.  THE MEAN TIME BETWEEN FAILURE WAS 2324.2 HOURS.  (X)
